Journal of Mathematics and Natural Sciences

Journal of mathematics and natural sciences, published 2 times a year in January and July. Journal of mathematics and natural science is the study of communication media in the field of Mathematics and Natural Sciences science carried an article which includes the results of the research, description of innovative research methods and techniques, and a review / review of the latest scientific research results in the fields of mathematics and natural science

Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 8, No 1 (2017)

Table of Contents

Nurmalasari Nurmalasari, Nur Afiah
1-10
Rezeki Amaliah
11-17
I Made A.Wirahadi Putra, I Made Satria Wibawa
18-29
Pauline Destinugrainy Kasi, Sunarti Cambaba, Ilmiati Illing
30-40
Yulvinamaesari Yulvinamaesari, Eka Pratiwi Tenriawaru
41-55
Ulfa Zakiyah Hamdani, Yateman Arryanto, Indriana Kartini
56-65
Ilmiati Illing, Wulan Safitri, Erfiana Erfiana
66-84